Ask an expert
Question

19 Jan 2009

tramahexal
Hello,

i had a by pass 4 x in 2001 sinec then 6 stents. i take lots and lots of tabs. i am also type 2 diabetic. thhe dr gave me tramahexal months ago. since last year i got very tired early mornings and suffer to complete a days work. If i take the tramahexals it give me a boost and i can finish my day with no effort. I know its wrong but its helping me. I want to stop it but know cannot cope without them, you know waht i mean. can i use soemthing else thats maybe not so strong just for me to get over the withdrawl. I cant understand. I manage to get of Ativan months ago and it was very easy.
pls help!







Answer 2,343 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Johan

Because of your medical history and the other medication you're taking, you need to be treated under the supervision of your doctor. Best of luck
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18755 votes
Vote